Items where Author is "Henning, M. A."
Group by: Item Type | No Grouping Jump to: Article Number of items: 2. ArticleBujtás, Csilla and Henning, M. A. and Tuza, Zsolt (2017) Bounds on the game transversal number in hypergraphs. EUROPEAN JOURNAL OF COMBINATORICS, 59. pp. 34-50. ISSN 0195-6698 Bujtás, Csilla and Henning, M. A. and Tuza, Zsolt (2016) Transversal game on hypergraphs and the 3/4-Conjecture on the total domination game. SIAM JOURNAL ON DISCRETE MATHEMATICS, 30 (3). pp. 1830-1847. ISSN 0895-4801 |